| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The colonovideoscope was returned to the service center with a report of leaky control handle and fogging of optics.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, dirt in the field of view was found.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint was cause not determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.